The expected relative error of the polyhedral approximation of the max-cut problem

Poljak, S. and Tuza, Zsolt (1994) The expected relative error of the polyhedral approximation of the max-cut problem. OPERATIONS RESEARCH LETTERS, 16 (4). pp. 191-198.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Systems and Control Lab
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 14:47
Last Modified: 11 Dec 2012 14:47
URI: http://eprints.sztaki.hu/id/eprint/537

Update Item Update Item